# SDR CALA2020092601147

- Difficulty date: September 25, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N14011
- Make and model: Boeing 787-10
- Aircraft serial: 40934
- Aircraft time: 2,896 hours, 418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S836Z30019
- Condition: Broken
- Location: Seat Row 8d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT SEAT 8D INOPERABLE.  REPLACED LED ASSY.  OPERATIONS CHECKED GOOD, AMM 33-51-07.  VERIFIED EMERGENCY AISLE LIGHTING AT SEAT 8D, OPS CHECK GOOD.  CORRECTED ATA ONLY.
